| Catalog Number |
5290601200 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
09/25/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The manufacturer sales representative reported that the device had a screw missing at the user facility.No information was available regarding patient involvement, adverse consequences, surgical delay or medical intervention.
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted to document device evaluation results.
Event or Problem Description